# SDR EE4Y2012110500328

- Difficulty date: October 26, 2012
- Submitted: November 5, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 23,003 hours, 11,012 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Rt Womg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT WING NR 5 RIB FIXED T/E AND BETWEEN INNER REAR SPAR AFT FACE AND FALSE REAR SPAR FWD FACE LOWER PANEL 3 INNER SURFACE WITH CORROSION.  DAMAGE WAS REPAIRED IAW MESSAGE 70568919/006 DATED 30/10/2012 AND TD J1 S2 21517 2012 AND UNDER NRI A1A166 6-58.
